Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thin Skin and HIV
Jul 22, 2005

I have been HIV+ for 15 years. My skin has become very thin. It tears and bleeds very easily, many times bleeding under the skin. I know it could be due to many other things besides my HIV. My question is what can I do to make my skin get thicker again. I look like I have been in a war all the time and am very tired of it. HELP!

Response from Dr. Henry

That is a tough question and issue without an easy answer. Some HIV drugs (Crixivan comes to mind) and HIV itself can thin the skin (aging can also contribute). Whether any vitamin supplements could help us unclear but often that is tried. I would often get advise from a dermatologist and also evaluate whether you have any bleeding problems or whether you are taking drugs that make it easier to bleed under the skin (such as asirin or ibuprofen). KH



Previous
Kaletra and diabetes
Next
treatment for ascites

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement